In this study, it is our purpose to investigate an algorithm for approximating a common fixed point of a finite family of \(\rho \)-quasi-nonexpansive mappings. In addition, we propose and analyze a scheme which estimates a common fixed point of a finite family of multivalued mappings in modular function spaces. As a consequence, we establish the \(\rho \)-convergence of the proposed algorithms under some mild conditions. In addition, some numerical examples which support our main results are presented. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear mappings.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Abdou AAN, Khamsi MA, Khan AR (2014) Convergence of Ishikawa iterates of two mappings in modular function spaces. Fixed Point Theory Appl 2014:74
Alfuraidan MR, Bacher M, Akhamsi M (2015) On monotonic contraction mappings in modular functional spaces. Fixed Point Theory Appl 2015:28
Dehaish BAB, Kozlowski WM (2012) Fixed point iteration processes for asymptotic pointwise nonexpansive mapping in modular function spaces. Fixed Point Theory Appl 2012:118
Dhompongsa S, Benavides TD, Kaewcharoen A, Panyanak B (2006) Fixed point theorems for multivalued mappings in modular function spaces. Sci Math Jpn 63:161–169
Khamsi MA (1996) Fixed point theory in modular function spaces. In: Recent advances on metric fixed point theory (Seville, 1995), Ciencias, vol 48. Universidad de Sevilla, Seville, pp 31–57
Khamsi MA, Kozlowski WM, Rich S (1990) Fixed point theory in modular functional spaces. Nonlinear Anal 14(11):935–953
Khan SH, Abbas M (2014a) Approximating fixed points of multivalued \(\rho \)-nonexpansive mappings in modular function spaces. Fixed Point Theory Appl 2014:34
Khan SH, Abbas M (2014b) Approximating fixed points of multivalued \(\rho \)-nonexpansive mappings in modular function spaces. Fixed Point Theory Appl 1:34. https://doi.org/10.1186/1687-1812-2014-34
Khan SH, Yildirimi I (2012) Fixed points of multivalued non-expancive mappings in Banach spaces. Fixed Point Theory Appl 2012:73
Khan SH, Abbas M, Ali S (2014) Fixed points of multivalued quasi-nonexpansive mappings using a faster iterative process. Acta Math Sin (Engl Ser) 30:1231–1241
Khan SH, Abbas M, Alid S (2017) Fixed point approximation of multivalued \(\rho \)-quasi-nonexpansive mappings in modular function spaces. J Nonlinear Sci Appl 10:3168–3179
Kozlowiski WM (1988) Modular function spaces. Series of Monographs and Textbook in Pure and Applied Mathematics, vol 122. Dekker, New York
Kumam P (2004) Fixed point theorem for non-expansive mappings in modular spaces. Arch Math 40:345–353
Kutib MA, Latif A (2009) Fixed points of multivalued maps in modular function spaces. Fixed Point Theory Appl 2009, Article ID 786357. https://doi.org/10.1155/2009/786357
Markin JT (1973) Contraction dependence of fixed point sets. Proc Am Math Soc 38:545–547
Nakano H (1950) Modular semi-ordered spaces. Maruzen, Tokyo
Okeke GA, Bishop SA, Khan SH (2018) Iterative approximation of fixed point of multivalued \(\rho \)-quasi-nonexpancive mappingis in modular function spaces with application. J Funct Spaces 2018:24
Razani A, Rakocevic V, Goodariz Z (2010) Non-self mappings in modular spaces and common fixed point theorems. Cent Eur J Math 8:357–366
The authors wish to thank the referees for their valuable comments on an earlier version of this paper. The first author is supported by Simons Foundation based at Botswana international University of Science and Technology (BIUST), Palapye, Botswana. He would like to thank the Foundation for the financial support.
Conflict of interest
The authors declare that they have no competing interests.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
Communicated by Jose Alberto Cuminato.
About this article
Cite this article
Wega, G.B., Zegeye, H. Approximating a common fixed point of a finite family of nonlinear mappings in modular function spaces. Comp. Appl. Math. 38, 99 (2019). https://doi.org/10.1007/s40314-019-0863-z
- Fixed points
- Modular function space
- \(\rho \)-Quasi-nonexpansive
- \(\rho \)-Convergence
Mathematics Subject Classification